# SDR FDEA202210172581

- Difficulty date: October 17, 2022
- Submitted: October 17, 2022
- Operation: Air carrier
- Aircraft: N596FE
- Make and model: Doug MD-11F
- Aircraft serial: 48554
- Aircraft time: 94,421 hours, 20,288 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: AFA7795509
- Condition: Corroded
- Location: Bs 1761-1771
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING SPECIAL/NONROUTINE MAINTENANCE FORM: N00986 REPAIR FOUND   CABIN SEAT TRACK AT STATION 1761 - STATION 1771 X= 27.5 CORRODED.  EVALUATED AND FOUND   CORRODED AT STATION 1761-1771  X = 27.5 AND EXCEECED LIMIT AS PER SRM  53-00-52-1A   FIGURE 101 ALLOWABLE DAMAGE 1 . SEAT TRACK REPAIR CARRIED OUT AT STATION 1751 TO   1811 X = 27.5 IN ACCORDANCE WITH SRM 53-00-52-2R REPAIR 1 FIGURE 201. EO # 1-5100-7-5001   B7 PART 1.  REPAIR CLASSIFIED AS MAJOR   PER GMM 6-2-100.
